So I had it inserted in June of 2015. I love it and never have had any problems with it. The past month i have been so depressed! To the point it's a struggle to get up out of bed? Has anyone experienced this before??
Hi there! Hopefully I can be of some help. I did a little bit of research and yes, it is reported that emotional lability and depression are the two most reported psychiatric side effects with Nexplanon. Common emotional side effects are:
Crying, Depersonalization, Discouragement, Feeling Sad or Empty, Loss of Interest or Pleasure, etc.
I'm really sorry that you're experiencing this.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Jul 2016 • 1 answer
Updated 14 Mar 2017 • 1 answer
Updated 16 Jul 2018 • 2 answers
Updated 7 Jul 2016 • 6 answers
Updated 4 days ago • 1 answer